# SDR MWEA98498

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 99193534
- Condition: Corroded
- Location: Ws 164
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON WING RIB AT STATION XRS 164  RT WING UPPER SURFACE OF LOWER RIB CAP.  MTC BLENDED AREA AND INSTALLED STRAP REPAIR.
